Veröffentlicht

1988-01-01

On the interpolation between certain theorems on Fourier transforms

Schlagworte:


Hausdorff-Young inequality, Fourier transform (es)

Autor/innen

  • M. S. Younis Yarmouk University

It is well known that if f(x) belongs to LP(R), 1 < P ≤ 2, then the Hausdorff-Young inequality ([1],

Theorem 74) asserts that its Fourier transform f(u) belongs to LP1 (R), where

1/P1 +1/P = 1

Zitationsvorschlag

APA

Younis, M. S. (1988). On the interpolation between certain theorems on Fourier transforms. Revista Colombiana de Matemáticas, 22(1-4), 203–208. https://revistas.unal.edu.co/index.php/recolma/article/view/33121

ACM

[1]
Younis, M.S. 1988. On the interpolation between certain theorems on Fourier transforms. Revista Colombiana de Matemáticas. 22, 1-4 (Jan. 1988), 203–208.

ACS

(1)
Younis, M. S. On the interpolation between certain theorems on Fourier transforms. rev.colomb.mat 1988, 22, 203-208.

ABNT

YOUNIS, M. S. On the interpolation between certain theorems on Fourier transforms. Revista Colombiana de Matemáticas, [S. l.], v. 22, n. 1-4, p. 203–208, 1988. Disponível em: https://revistas.unal.edu.co/index.php/recolma/article/view/33121. Acesso em: 26 sep. 2024.

Chicago

Younis, M. S. 1988. „On the interpolation between certain theorems on Fourier transforms“. Revista Colombiana De Matemáticas 22 (1-4):203-8. https://revistas.unal.edu.co/index.php/recolma/article/view/33121.

Harvard

Younis, M. S. (1988) „On the interpolation between certain theorems on Fourier transforms“, Revista Colombiana de Matemáticas, 22(1-4), S. 203–208. Verfügbar unter: https://revistas.unal.edu.co/index.php/recolma/article/view/33121 (Zugegriffen: 26 September 2024).

IEEE

[1]
M. S. Younis, „On the interpolation between certain theorems on Fourier transforms“, rev.colomb.mat, Bd. 22, Nr. 1-4, S. 203–208, Jan. 1988.

MLA

Younis, M. S. „On the interpolation between certain theorems on Fourier transforms“. Revista Colombiana de Matemáticas, Bd. 22, Nr. 1-4, Januar 1988, S. 203-8, https://revistas.unal.edu.co/index.php/recolma/article/view/33121.

Turabian

Younis, M. S. „On the interpolation between certain theorems on Fourier transforms“. Revista Colombiana de Matemáticas 22, no. 1-4 (Januar 1, 1988): 203–208. Zugegriffen September 26, 2024. https://revistas.unal.edu.co/index.php/recolma/article/view/33121.

Vancouver

1.
Younis MS. On the interpolation between certain theorems on Fourier transforms. rev.colomb.mat [Internet]. 1. Januar 1988 [zitiert 26. September 2024];22(1-4):203-8. Verfügbar unter: https://revistas.unal.edu.co/index.php/recolma/article/view/33121

Bibliografische Angaben herunterladen

Aufrufe der Abstractseiten von Artikeln

74

Downloads

Keine Nutzungsdaten vorhanden.